MathSciNet Relay Station
MathSciNet bibliographic data
MR2052898 (2005a:91042) 91B26 (49J52 49N15 60H30 91B28 91B62 93E20)
Bouchard, B.; Touzi, N.; Zeghal, A. Dual formulation of the utility maximization problem: the case of nonsmooth utility. Ann. Appl. Probab. 14 (2004), no. 2, 678–717.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement